Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some remarks about measurable parametrizations


Author: Roman Pol
Journal: Proc. Amer. Math. Soc. 93 (1985), 628-632
MSC: Primary 28A20; Secondary 04A15, 90A14
MathSciNet review: 776192
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result about measurable selections is derived from the classical Yankov-von Neumann selection theorem which yields two theorems about parametrizations of analytic and Borel sets in the plane due to Cenzer and Mauldin [CM] and Srivatsa [S], respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 04A15, 90A14

Retrieve articles in all journals with MSC: 28A20, 04A15, 90A14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0776192-3
PII: S 0002-9939(1985)0776192-3
Article copyright: © Copyright 1985 American Mathematical Society